# SDR ASAA2019022028535

- Difficulty date: February 20, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R WING REAR SPAR VERTICAL PRESSURE DECK WEB MOD FASTENER HOLE WAS DAMAGED AND I/B WEB WAS DAMAGED (RESPONSIBILITY). GROUNDED - YES. REPAIRED RT WING SPAR VERTICAL WEB PRESSURE IAW EA 900 57EA 21303, REV 00 DATED 08MAR19.
